On the completeness of a system of eigen-elements and adjoined elements of non-selfadjoined operators close to normal ones
Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 207-210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_2_a0,
author = {D. \`E. Allakhverdiev},
title = {On the completeness of a system of eigen-elements and adjoined elements of non-selfadjoined operators close to normal ones},
journal = {Doklady Akademii Nauk},
pages = {207--210},
year = {1957},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a0/}
}
TY - JOUR AU - D. È. Allakhverdiev TI - On the completeness of a system of eigen-elements and adjoined elements of non-selfadjoined operators close to normal ones JO - Doklady Akademii Nauk PY - 1957 SP - 207 EP - 210 VL - 115 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a0/ LA - ru ID - DAN_1957_115_2_a0 ER -
%0 Journal Article %A D. È. Allakhverdiev %T On the completeness of a system of eigen-elements and adjoined elements of non-selfadjoined operators close to normal ones %J Doklady Akademii Nauk %D 1957 %P 207-210 %V 115 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a0/ %G ru %F DAN_1957_115_2_a0
D. È. Allakhverdiev. On the completeness of a system of eigen-elements and adjoined elements of non-selfadjoined operators close to normal ones. Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 207-210. http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a0/